# SDR CALA2025012802091

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 62,264 hours, 22,514 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A481039
- Part serial: 09154H2120
- Condition: Cracked
- Location: Zone 200
- Part time: 41,013 hours, 15,125 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT ELEC SPARKS OBSERVED OUTSIDE WINDOW...QRH PRO C DID NOT CORRECT PRB ADDED SDR REPORT AND PICTURES PARTS USED:  29-5612-9-9006,QTY :1  29-3041-9-0002,QTY :1  29-3040-3-0006,QTY :1 141A4810-116CAL,QTY :1 REPLACED R2 OPENABLE WINDOW REF AMM 56-12-11-400-801 . ADJUSTED WINDOW REF AMM 56-12-11-820-801 OPS CHK NORMAL AND NO LEAKS NOTED DURING PRESSURIZATION CHECK. PARTS USED: 29-5612-9-9006,QTY :2 ADD EMP:U230239,U352640 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1392101  SN OFF 2120  WINDSHIELD, B73  OFF 29-5612-9-9006 2120 ON 29-5612-9-9006 5476
